MAUDE Adverse Event Report: CVRX, INC. BARSTIM NEO2; IMPLANTABLE PULSE GENERATOR

CVRX, INC. BARSTIM NEO2; IMPLANTABLE PULSE GENERATOR
Model Number 2104
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A barostim system was implanted on (b)(6) 2025 and last titrated from 3.8 to 6.2ma on (b)(6) 2026.Starting on (b)(6) 2026, the patient experienced a "flutter" near the ipg site without pain or discomfort.It was also noted that the ipg had almost flipped.Device interrogation occurred on (b)(6) 2026, impedance trends were stable, and barostim therapy was not changed.Chest and neck x-rays showed the csl overlying the ipg instead of the excess lead being located laterally to the ipg.The positioning of the lead was suggestive of device migration, and appropriate intervention was being assessed.In the opinion of the physician, while the root cause was unable to be conclusively determined, the patient's anatomy, particularly their heavier chest, and mobility may have contributed.A pocket revision occurred on (b)(6) 2026, and two sutures were still attached to the ipg and were required to be cut.The ipg was placed submuscularly with the excess csl placed above in the original pocket.There was no contact with the ipg and excess lead, and impedance remained stable throughout the procedure.As of 26-may-2026, the patient was doing well with no continuing "flutter" reported.
 
Additional Manufacturer Narrative
While analysis was unable to be performed as the device was not returned, per the opinion of the physician, the root cause of the event was unable to be conclusively determined, the patient's anatomy, particularly their heavier chest, and mobility may have contributed.The device history and sterilization record for this device serial number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.H6: health effect clinical code 4581: suggested code: general sensation cvrx id# (b)(4).

Brand Name
BARSTIM NEO2
Common Device Name
IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
CVRX, INC.
9201 west broadway avenue
suite 650
minneapolis 55445
Manufacturer (Section G)
CVRX, INC.
9201 west broadway avenue
suite 650
minneapolis 55445
Manufacturer Contact
sarah hicks
9201 west broadway avenue
suite 650
minneapolis 55445
MDR Report Key25302314
Report Number3007972010-2026-00063
Device Sequence Number13073706
Product Code DSR
UDI-Device Identifier00859144004623
UDI-Public(01)00859144004623(17)260806
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P180050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/06/2026
Device Model Number2104
Device Catalogue Number100065-202
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexFemale
Patient RaceBlack Or African American